Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

My father gets a skin allergy which looks like boils

my father gets the skin allergy . it appears as rashes and within minustes they start looking like boils. in few days they dry out but then leave black marks. we have consulted many doctors but still are unable to find the reason or cure ....
Asked On : Wed, 9 Feb 2011
Answers:  2 Views:  302
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ayurveda Specialist 's  Response
take proper treatment by a n ayurvedic physician. till then you can apply neem oil. inernally neem guard, arogyavardini tab thrice daily
Answered: Thu, 10 Feb 2011
I find this answer helpful
Dermatologist Dr. Gaurang Krishna's  Response
See a good dermatologist. Does your father have some food intolerance?
Where do these rashes appear the most? do they appear on the shoulders, elbows?
The condition may be Dermatitis Herpetiformis. A proper diagnosis needs to be made. Avoid neem oil as it is an irritant for the skin,
Answered: Wed, 16 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor